# SDR RAIA950217

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3037603
- Condition: Failed
- Location: Rt Eng
- Part time: 13,399 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7484 - POWER LEVER SPLIT.  MAINTENANCE REPLACED RT ENGINE T1.8 SENSOR.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (Z)
